# SDR YENA2023012000060

- Difficulty date: January 15, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 37,562 hours, 11,981 cycles
- Engine: Iae V2527A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

FLT#62, PBI-LGA. (AIRCRAFT DECLARED AN EMERGENCY AND  PERFORMED AN AIR TURN BACK TO PBI) 'BIRD STRIKE #1 ENGINE; REF L.P. 3567287, ITEM 1 (ACCOMPLISHED BIRD STRIKE INSP. IAW 05-51-14. FOUND #1 ENG INGESTION. AIRFRAME FREE OF BIRD STRKE. REF LP 3567288, ITEM 1 FOR #1 ENG FOD INSP. ) FOR AIRFRAME BIRD STRIKE INSPECTION & L.P. 3567288, ITEM 1 (PERFORMED GVI AND BORESCOPE INSP #1 ENG. PER AMM 72-00-00-200-010-A. REFERENCE L/P 3567288, ITEM #2 (REF L/P 3567293-1 FOR #1 ENGINE REPLACEMENT UNDER W/O 1229522 CORRECTIVE ACTION.) FOR FINDINGS.) FOR THE ENGINE INSPECTION. ALSO L.P. 3567293, ITEM 1 (WO 1229522 ACCOMPLISHED.  #1 ENG REPLACEMENT.) FOR #1 ENGINE REPLACEMENT.'
